# SDR DALA2017041903236

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 720 LBL 63 FLOORBEAM HAS CORROSION TASK NR CP53-231-01L LEFT. BLENDED CORROSION ON BS 720 FLOORBEAM AT LBL 63. REMOVED .025",  MAX ALLOWED IS .013. THIS IS OUT OF LIMITS. REPAIRED FLOORBEAM FROM LBL 60 TO SKIN IAW SRM 51-10-02 PARA 15, SRM 53-00-51-1A-1, SRM 53-00-51 REPAIR 8 PAGE 201-212.
